# SDR PCPR20131218001

- Difficulty date: November 8, 2013
- Submitted: December 18, 2013
- Operation: General aviation
- Aircraft: N622R
- Make and model: Beech B-60
- Aircraft serial: P486
- Aircraft time: 3,334 hours
- Engine: Lyc TIO541E1C4
- Engine time: 3,334 hours
- Propeller: Hartzl HCF3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW11992
- Condition: Cracked
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED OIL IN ENGINE COMPARTMENT.   TECHNICIAN PERFORMED VISUAL INSPECTION AND FOUND CRACK IN ENGINE CRANKCASE FORWARD OF NR 2 CYLINDER FLANGE.
